MathSciNet Relay Station
MathSciNet bibliographic data
MR1216009 (94k:53056) 53C21 (58G30)
Hebey, Emmanuel; Vaugon, Michel Le problème de Yamabe équivariant. (French) [The equivariant Yamabe problem] Bull. Sci. Math. 117 (1993), no. 2, 241–286.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement